Skip to content
My WebMD Sign In, Sign Up
Bruising Problem
avatar
An_246807 posted:
Had a heart attack in May 2012. Doc just adjusted my dose of aspirin because i was brusing so much. I take effient 10mg & 81mg of aspirin now. Here is my problem.....
I started have severe cramping and tummy pain across my belly button area on Wednesday. I threw up. Pain got better each day but still there. Just feel yucky...weird. I woke up today and now there is a bruise right across my tummy. My tummy is bloated too. I'm worried about internal bleeding. I'm sure I didn't hit my stomach to cause the brusing. When I was having the pain it felt like I was getting beat up from the inside. it was horrible. I just thought I might have ate something bad. I'm very sleepy and just don't feel good. Obvisouly I need to see my doc but it is the weekend. Had anyone had anything like this before with the severe stomach pain then bruising?
Reply
 
avatar
billh99 responded:
If your symptoms start getting any worse or if you see black spots in your bowel movements then you need to go to the ER.

And even if you symptoms are getting any worse, but you still feel "bad enough" then you might want to go to urgent care.


Featuring Experts

James Beckerman, MD, FACC, is a cardiologist at the Providence St. Vincent Heart Clinic in Portland, OR. He graduated summa cum laude from Harvard Col...More

Helpful Tips

Free Q&A: Heart Disease and Stress Management (2/10/11)
Hello! Lancaster General Health in Lancaster, PA is hosting a free online Q&A session on "Heart Disease and Stress Management" on ... More
Was this Helpful?
7 of 13 found this helpful

Expert Blog

The Heart Beat - James Beckerman, MD, FACC

Dr. James Beckerman shares how small, livable lifestyle changes can have a real impact on your risk of heart attack and stroke...Read More

Related Drug Reviews

  • Drug Name User Reviews

Report Problems to the
Food and Drug Administration

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.

For more information, visit the Duke Health General and Consultative Heart Care Center